# SDR P2EA97092

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FRAME CRACK BETWEEN STRINGER 21 RIGHT AND STRINGER 22 RIGHT AT BS 500B LENGTH .375.  ACCOMPLISHED TYPICAL FRAME REPAIR PER SRM 51-40-3 FIG 1.  (M)
